中国科学院科技战略咨询研究院机构知识库
Advanced  
CASIPM OpenIR  > 可持续发展政策研究部  > 期刊论文
题名: A land use change model: Integrating landscape pattern indexes and Markov-CA
作者: Yang, X1;  Zheng, XQ1;  Chen, R1
通讯作者: 北京8712信箱
刊名: ECOLOGICAL MODELLING
发表日期: 2014
期: 283, 页:1-7
语种: 英语
内容类型: 期刊论文
URI标识: http://ir.casipm.ac.cn/handle/190111/7571
Appears in Collections:可持续发展政策研究部_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
A_land_use_change_model_Integrating_landscape_pattern_indexes_and_Markov-CA1.pdf(1629KB)期刊论文出版稿开放获取View 联系获取全文

作者单位: 1.中国科学院科技政策与管理科学研究所

Recommended Citation:
Yang, X,Zheng, XQ,Chen, R. A land use change model: Integrating landscape pattern indexes and Markov-CA[J]. ECOLOGICAL MODELLING,2014(283):1-7.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Yang, X]'s Articles
 [Zheng, XQ]'s Articles
 [Chen, R]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Yang, X]‘s Articles
 [Zheng, XQ]‘s Articles
 [Chen, R]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: A_land_use_change_model_Integrating_landscape_pattern_indexes_and_Markov-CA1.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Powered by CSpace